# SDR FDEA201603050850

- Difficulty date: March 5, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 75,613 hours, 18,897 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B0988
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE NR 9 FAIL, PRESS ZERO.  FAILURE OCCURRED ON  ROLLOUT APPROX 60 KTS, WHILE AUTO BRAKES WERE ON MEDIUM SETTING.  FOUND NR 9 MAIN WHEEL FLAT SPOTTED AND BLOWN.  R&R THE NR 9 MAIN WHEEL AS PER MM 32-41-01-4.
